Tbilisi Mathematical Journal

On uniqueness of meromorphic functions and their derivatives

Chao Meng and Xu Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we deal with the uniqueness problem for the $k$-th derivative of power of meromorphic function and obtain some results which improve and supplement the previous theorem given by V.H. An and H.H. Khoai.

Note

This work was supported by The Research Project of Education Department of Liaoning Province (L201612) and The Startup Foundation for Doctors of Shenyang Aerospace University (No. 16YB14).

Article information

Source
Tbilisi Math. J., Volume 13, Issue 2 (2020), 87-99.

Dates
Received: 22 June 2019
Accepted: 7 October 2019
First available in Project Euclid: 27 June 2020

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1593223221

Digital Object Identifier
doi:10.32513/tbilisi/1593223221

Mathematical Reviews number (MathSciNet)
MR4117808

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Keywords
weighted sharing meromorphic function derivative uniqueness

Citation

Meng, Chao; Li, Xu. On uniqueness of meromorphic functions and their derivatives. Tbilisi Math. J. 13 (2020), no. 2, 87--99. doi:10.32513/tbilisi/1593223221. https://projecteuclid.org/euclid.tbilisi/1593223221


Export citation

References

  • V.H. An, P.N. Hoa and H.H. Khoai, Value sharing problems for differential and difference polynomials of meromorphic functions in a nonArchimedean field, $p$-Adic Numbers, Ultrametric Analysis and Applications, 9(1)(2017), 1-14.
  • V.H. An and H.H. Khoai, On uniqueness for meromorphic functions and their $n$th derivatives, Ann. Univ. Sci. Budapest. Sect. Comp. 47(2018), 117-126.
  • A. Banerjee, On uniqueness for nonlinear differential polynomials sharing the same 1-point, Ann. Polon. Math. 89(2006), 259-272.
  • A. Banerjee, A uniqueness result on some differential polynomials saring 1-points, Hiroshima Math. J. 37(2007), 397-408.
  • A. Banerjee, Nonlinear differential polynomials sharing one value, Demonstratio Math. 40(2007), 65-75.
  • A. Banerjee and S. Mukherjee, Uniqueness of meromorphic functions whose $n$-th derivative share one or two values, Novi Sad J. Math. 39(2)(2009), 7-19.
  • A. Banerjee and S. Mukherjee, Nonlinear differential polynomials sharing a small function, Arch. Math.(Brno) 44(2008), 41-56.
  • B. Belaidi, On the $(p,q)$-th order of analytic solutions of linear differential equations in the unit disc, Novi Sad J. Math. 42(1)(2012), 117-129.
  • K.S. Charak and B. Lal, Uniqueness of some differential polynomials of meromorphic functions, Hiroshima Math. J. 48(2018), 347-361.
  • J. Clunie, On a result of Hayman, J. Lond. Math. Soc. 42(1967), 389-392.
  • S.K. Datta, T. Biswas and C. Biswas, Some results on relative lower order of entire functions, Casp. J. Appl. Math. Ecol. Econ. 1(2013), 3-18.
  • S.K. Datta, T. Biswas and C. Biswas, Generalized relative lower order of entire functions, Math. Vesnik. 67(2)(2015), 143-154.
  • S.K. Datta, T. Biswas and P. Sen, Some extensions of sum and product theorems on relative order and relative lower order of entire functions, Math. Aeterna. 5(2015), 37-47.
  • M.L. Fang and W. Hong, A unicity theorem for entire functions concerning differential polynomials, Indian J. Pure Appl. Math. 32(2001), 1343-1348.
  • W.K. Hayman, Meromorphic Functions, Clarendon, Oxford, 1964.
  • W.K. Hayman, Reserch problems in function theory, University of London, The Athlone Press, London, 1967.
  • W.K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. Math. 70(1959), 9-42.
  • I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J. 161(2001), 193-206.
  • I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Variables Theory Appl. 46(2001), 241-253.
  • I. Lahiri, Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points, Ann. Polon. Math. 71(1999), 113-128.
  • I. Lahiri, Linear differential polynomials share the same 1-points with weight two, Ann. Polon. Math. 79(2002), 157-170.
  • I. Lahiri and R. Pal, Non-linear differential polynomials sharing 1-points, Bull. Korean Math. Soc. 43(2006), 161-168.
  • I. Lahiri and A. Sarkar, Nonlinear differential polynomials sharing 1-points with weighte two, Chinese J. Contemp. Math. 25(2004), 325-334.
  • W.C. Lin and H.X. Yi, Uniqueness theorems for meromorphic functions, Indian J. Pure Appl. Math. 35(2004), 121-132.
  • W.C. Lin and H.X. Yi, Uniqueness theorems for meromorphic functions concerning fixed-points, Complex Var. Theory Appl. 49(2004), 793-806.
  • C. Meng, Uniqueness theorems for differential polynomials concerning fixed-points, Kyungpook Math. J. 48(2008), 25-35.
  • C. Meng, On unicity of meromorphic functions when two differential polynomials share one value, Hiroshima Math. J. 39(2009), 163-179.
  • C. Meng, Uniqueness for meromorphic functions concerning differential polynomials, Georgian Math. J. 15(2008), 731-738.
  • C. Meng and Xu Li, The uniqueness of meromorphic functions whose differential polynomials share some values, J. Appl. Math. Informatics, 33(2015), 475-484.
  • P. Sahoo, Uniqueness and weighted sharing of entire functions, Kyungpook Math. J. 51(2011), 145-164.
  • P. Sahoo, Entire functions that share fixed points with finite weights, Bull. Belgian Math. Soc. Simon Stevin. 18(2011), 883-895.
  • H.M. Srivastava, S.K. Datta, T. Biswas and D. Dutta, Sum and product theorems depending on the $(p,q)$-th order and $(p,q)$-th type of entire functions, Cogent Math. 2(2015), Article ID 1107951, 1-22.
  • C.C. Yang and X.H. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22(1997), 395-406.
  • L. Yang, Value distribution theory, Springer-Verlag, Berlin, 1993.
  • Q.C. Zhang, Meromorphic function that share one small function with its derivative, J. Inequal. Pure Appl. Math. 6(4)(2005), Art. 116.
  • X.Y. Zhang, J.F. Chen and W.C. Lin, Entire or meromorphic functions sharing one value, Comput. Math. Appl. 56(2008), 1876-1883.